Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://hdl.handle.net/10995/27130
Название: Generalized solutions of differential-operator equations with singular white noise
Авторы: Melnikova, I. V.
Дата публикации: 2013
Библиографическое описание: Melnikova I. V. Generalized solutions of differential-operator equations with singular white noise / I. V. Melnikova // Differential Equations. — 2013. — Vol. 49. — № 4. — P. 475-486.
Аннотация: In various distribution spaces, we study the Cauchy problem for the equation u′(t) = Au(t)+BW(t), t ≥ 0, with a singular white noise W and an operator A generating various regularized semigroups in a Hilbert space. Depending on the properties of the operator A, we construct solutions generalized separately and jointly with respect to the time, random, and "space" variables. © 2013 Pleiades Publishing, Ltd.
URI: http://hdl.handle.net/10995/27130
DOI: 10.1134/S0012266113040083
SCOPUS: http://www.scopus.com/inward/record.url?eid=2-s2.0-84879180852&partnerID=40&md5=15e8cd729cdb0bf06a92114fe3198b00
Располагается в коллекциях:Научные публикации, проиндексированные в SCOPUS и WoS

Файлы этого ресурса:
Файл Описание РазмерФормат 
scopus-2013-0303.pdf373,37 kBAdobe PDFПросмотреть/Открыть


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.